MathSciNet Relay Station
MathSciNet bibliographic data
MR2189240 (2006k:16019) 16E40 (16E10)
Buchweitz, Ragnar-Olaf; Green, Edward L.; Madsen, Dag; Solberg, Øyvind Finite Hochschild cohomology without finite global dimension. Math. Res. Lett. 12 (2005), no. 5-6, 805–816.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement